# SDR UIEA2022052600545

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 78,853 hours, 12,764 cycles
- System (JASC): 5248 · Tail Cone Doors
- Part: Latch
- Part number: 65B02771204
- Part serial: TLS28754
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DOOR RH NO.5 LATCH CUTOUT FOUND ELONGATED. APU DOOR ASSY RH P/N: 65B02771-204 S/N TLS28220 REPLACED AND INSTALLED IAW AMM 52-48-02
